SciELO - Scientific Electronic Library Online

 
vol.34 número1Complementary nil vertex edge dominating setsStability in totally nonlinear neutral differential equations with variable delay using fixed point theory índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CALDAS, Miguel  y  JAFARI, Saeid. On some maps concerning gβθ-open sets. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.1, pp.15-24. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000100002.

In this paper, we consider a new notion of βθ-open maps via the concept of gβθ-closed sets which we call approximately βθ-open maps. We study some of its fundamental properties. It turns out that we can use this notion to obtain a new characterization of βθ-Ti spaces.

Palabras clave : Topological spaces; βθ-closed sets; βθ-open sets; βθ-open maps; β-irresolute maps; βθ-T1 spaces.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons